10.1002/(sici)1096-9853(199803)22:3<175::aid-nag913>3.0.co;2-3
Doi:
10.1002/(sici)1096-9853(199803)22:3<175::aid-nag913>3.0.co;2-3
Title:
Propagation of a shear crack in a compressed plane with a circular hole
Author: Galybin, A. N.
Year: 1998
Month: 03
Volume: 22
Issue: 3
First_page: 175
Last_page: 196
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: acbdc98e13ba686063c4040988e82388
Filesize: 378962
Timeadded: 2014-08-31 21:35:07
Journalid: 9917
Original Link: https://www.wenrao.com/i/2qriLLeKiVNueqFPc